# SDR 04FDEA01634

- Difficulty date: June 8, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2761
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP IDLER ARM ATTACH FITTING IS CORRODED.  REMOVED BUSHINGS FOR ACCESS IAW M/M 20-20-07, REMOVED CORROSION BY REAMING TO 1.079, OUT OF LIMITS IAW DWG ARC2761.  REMOVED AND REPLACED FITTING IAW SRM 51-35-01 AND 51-31-01.  LOCATED AND DRILLED 4EA MOUNT HOLES IAW DWG ARC2761.  REAMED TO 378.  PAINTED FITTING IAW SRM 51-21-02.
